# SDR UPS99228435

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACK EMANATING FROM FASTENER HOLE IN BS 870 RT FITTING AT AFT O/B FLANGE ABOVE STRINGER 9.  REPAIR CARRIED OUT IAW B727-5310-3057 AND DRAWING 65C35277.
